# SDR USAA060266

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5246U5
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 1660 - 1680 LBL 58.  REMOVED & REPLACED PART PER SRM 51-10-02, 53-60-15, 51-40-02; TASK C5325203, DEFECT SIZE: 1.7"L X 1.1"W X .023"D.
